# SDR AWXA200600614

- Difficulty date: March 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACK, 1.0 INCHES, ON LT MLG AFT SUPPORT BEAM SUPPORT FITTING AT UPPER ATTACH BOLT.  MAINTENANCE REMOVED AND INSTALLED NEW LEFT MLG AFT OUTBOARD SUPPORT BEAM FITTING  IAW AWA ER 03-5700-06062-ES2.  DURING REPLACEMENT OF LT MLG BEAM O/B AFT SUPPORT FITTING INSPECTION NOTED A CRACK INDICATION IN THE VERTICAL LEG OF THE REAR SPAR UPPER CHORD, FASTENER HOLE, DAMAGE COMMON TO MLG BEAM O/B SUPPORT FITTING.  REPAIRED LEFT WING REAR SPAR UPPER CHORD VERTICAL LEG FASTENENER HOLE IAW 03-5700-06089-ES3.
